I started a new birth control on a fixed low dose 2 weeks ago (Aubra--0.1mg levonorgestrel/0.02mg ethinyl estradiol). Starting about 3 days ago, my vagina and entire vaginal/vulva area started hurting/itching. Then I started spotting. Now I am having almost a full blown period, but my cramps are impossible, I have intense headaches, and my back hurts a lot as well. Not to mention the pain and itching is still present. I was tested for STD's a little over a week ago (negative), one of my first thoughts with the irritation, and now I'm in a 3rd world country and don't really have access to a doctor to check out what's going on. Is this normal when starting a new birth control? Should I be taking my placebo pills while my body menstruates to reduce the pain? I can't do my work here with this much pain, and I never have periods THIS painful. What is the best plan of action? I have 6 days of active pills and 7 days of inactive left in this pack. I also have enough packs with me to skip inactive if I wanted (which I won't seeing as I'm having troubles already).
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ethinyl Estradiol/Levonorgestrel - If I miss a pill(levonorgestrel birth control) for the day,is it?
Posted 11 Feb 2012 • 1 answer
Posted 20 Nov 2014 • 1 answer
Ethinyl Estradiol/Levonorgestrel - Can you skip a period by not taking the week of placebo pills and
Posted 1 Mar 2015 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 12 Sep 2016 • 0 answers